# SDR SIMA200614302

- Difficulty date: May 21, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 14573606505
- Condition: Loose
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MDT - FLT 4293 - DURING CLIMB, THROUGH APPROXIMATELY FL300, CREW BEGAN TO HEAR A HUM AND FEEL A HIGH FREQUENCY VIBRATION.  THE F/A AT THE SAME WAS ALSO FEELING A VIBRATION, WHICH WAS MORE NOTICEABLE IN THE REAR OF THE CABIN THAN IN THE FRONT.  THE VIBRATION WAS NOT FELT IN THE CONTROL YOKE, BUT WAS FELT SLIGHTLY IN THE RUDDER PEDALS.  RAI RT INBOARD LOWER FLAP SHROUD SEAL, RA RT OVERWING FAIRING NUT PLATES, RAI RIVETS IN RT INBOARD FLAP SHROUD, IAW EMB SRM 51-40-02 AND PERFORMED FLAP RIG, IAW EMB AMM 27-51-00, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
